15th Annual Conference

As of April 29, 2017 (Subject to Change)

FRIDAY, June 23, 2017

11:30AM - 6:00PM Registration

1:00PM - 1:15PM Welcome and Introductions Frank Davis. SPF President &

Tim Croghan, Conference MC

1:30PM - 5:15PM Breakout Sessions

GROUP I:

1:30PM - 2:15PM Concurrent Sessions

- NEALS PLS Registry -Sabrina Paganoni, MD
- Powerful Tools for Caregivers -Brenda Russell, CTRS
- CRISPR, the New Tool that Edits DNA -Corey Braastad, PhD

[15-minute Break]

2:30PM - 3:15PM Repeat Group I Concurrent Breakout Sessions

[15-minute Break]

GROUP II:

3:30PM - 4:15PM Concurrent Sessions

- SPF Scientific Research Grant Process -Mark Weber, Esq.
- Balance and Lifestyle Adjustments -Brenda Russell, CTRS
- Education, State Ambassadors & Who to Talk To - Tina Croghan & Laurie LeBlanc
- Fundraising Ideas Golfing, Walks, Trivia Night, Potato Pants – John Cobb

[15-minute Break]

4:30PM - 5:15PM Repeat Group II Concurrent

Breakout Sessions

5:30PM - 6:15PM Welcome Reception

(Cash Bar)

6:30PM DINNER (Served)

SATURDAY, June 24, 2017

7:30AM -8:15AM BREAKFAST (Served

Home-Style)

8:30AM- 11:45AM General Session

Frank Davis, SPF President & Tim Croghan, MC 8:45-9:30 Jeffrey Statland, MD CReATe Consortium

8:30 - 8:45 Welcome and Introductions:

9:30-10:15 Sabrina Paganoni, MD - Research Updates in PLS

10:15-11:00 Christina Fournier, MD, Emory University, Atlanta VA Medical Center

11:00-11:45 Corey Braastad, PhD Covance Drug Discovery

9:00AM to 3:00PM (Back at Hotel)

KID'S DAY EXCURSION TO

THE ATLANTA ZOO (Includes Lunch)

http://www.zooatlanta.org/home/experiences

12:00PM - 1:00PM LUNCH (Served)

Speaker Brenda Russell, CTRS
Life and Significance

[15-minute Break]

1:15PM – 4:45PM Continuation of General Session

1:15 - 2:00 Representative from Children's Healthcare of Atlanta (CHOA)

Multidisciplinary Approach to Reduce and Control Spasticity

2:15 - 3:15 John Fink, MD - University of Michigan, - *HSP and PLS*[15-minute Break]

3:30 - 4:45 John Fink, MD - Open Forum Discussion, Questions and

5:00PM - 6:00PM Social Mingle

6:00PM - DINNER (On Your Own)

Answers

SUNDAY, June 25, 2017

MEALS ON YOUR OWN

9:00AM – 3:00PM (Back at Hotel)

EXCURSION/TOUR - GEORGIA AQUARIUM

http://www.georgiaaquarium.org/experience/visit